# SDR UIEA2024041100270

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N708GT
- Make and model: Boeing 777F
- Aircraft serial: 67993
- Aircraft time: 3,011 hours, 422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015003
- Part serial: NSN
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S FLASHLIGHT WILL NOT TEST ( FLASHLIGHT HOLDER ASSEMBLIES (INCLUDING FLASHLIGHT)( TRANSFER TO DMI 206439 PER MEL 25-64-02 CAT C, DUE 20APR24.  /  LP 1815370 - M4 - HKG - CAPT FLASHLIGHT REPLACED AND TEST OK IAW AMM 25-64-01. THIS CLOSES MDDR 206439. PLACARD REMOVED. )
